Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Having flesh colored on bumps on penis head and having burning. Diagnosed fungal infection. Suffer low libido and testosterone. Remedy?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5141 Questions
Seven years ago I had a one night stand with a lady I met, I wore a condom. 3 weeks later I got 3 flesh colored bumps on my penis head and extreme burning/pain. The bumps went away the burning pain subsided to about a level 3 from a level 10. I was tested multiple times over the years for herpes, and all other STI's. All test are negative. I was told it was probably just a fungal infection.
7 years later, I still have the burning sensation at a level 3 about, low libido and sex drive, low testosterone levels and doctors telling me I have no diseases. It is always hot and uncomfortable feeling in my crotch area and sometimes I even feel the "burn" in my inner thighs. 7 years - it has killed my dream of marrying and having kids. I am now 41. Please help if you can. What could it be? Over the years I have see a urologist, dermatologist and endocrinologist.
Review of symptoms lasting 7 years:
1) irritated penis head
2) low libido and testosterone
3) heat in groin area
4) sometimes irritation around inner thigh
Posted Sat, 13 Jul 2013 in Sexually Transmitted Diseases
Answered by Dr. Chobufo Ditah 2 hours later
Hi and thank you so much for this query. I am Dr. Ditah and feel honored providing answers to your health query today. I am so sorry to hear about what happened 7years ago and the current problems you are experiencing now.

Let us walk through your symptoms and findings carefully.

The bumps you had on the head of your penis could have been caused by several other thing like simple allergic reaction, bacterial infection, allergic reaction etc including STDS. Having done numerous tests for STDs over the past years and they are consistently negative means you never had any STDs. Wounds at times heal and you never get to feel the same again. I think you probably have a post infection neuralgia pain. It consist of a dull constant pain that originate from the pain nerve terminals. What happens is that the pain fibers constantly auto generate and send painful stimuli to the brain though there is not a real pain stimulus. I don't know what the cause of these bumps were but this is what explains the constant pains you are feeling. Pain killers are generally not very effective in this case. Anti epileptics like carbamazepin are often tried with some success.

From your results, you talk of low testosterone levels. This should explain why you have low sexual drive and low libido. I will suggest that your doctors consider investigating further and if no cause if found, then they may consider you for yes...congrats......If No, stay positive, get into a serious relationship and see how well it works out. If you have difficulties, then you both can try to figure out what the best solution is. We cannot hypothesise and provide solutions without real obstacle or difficulties.

I hope this answers your query and provides some useful information for you to act on. If you have more questions, please feel free to return to us.
I wish you success as you approach this problem.
Dr. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor